# SDR F3LA202506190250

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N626FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11552
- Aircraft time: 5,801 hours, 2,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665915
- Part serial: M34503
- Condition: Failed
- Location: Zone 800
- Part time: 5,801 hours, 2,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT HAPPENED DURING A SCHEDULED RON HEAVY CHECK. NO DELAY OCCURRED. LP537214 ITEM 2 R2 DOOR SLIDE IS FAILING EPSU TEST.   REMOVED AND REPLACED R2 DOOR SLIDE REF AMM 25-62-44-400-007-A EPSU TEST GOOD, OPS TEST OF ARMING DEVICE GOOD, T/W F9TAB11495C CAL DUE 07/25, REMOVAL AMM 25-62-44-000-007-A.
